Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Primary rings and double centralizers

Kent Ralph Fuller

Vol. 34 (1970), No. 2, 379–383

This note is devoted to proving the theorem that every right quasi-projective module over a semi-primary ring R has the double centralizer property if and only if R is a direct sum of primary rings, and to discussing some of its consequences. In particular, this theorem places a strong necessary condition on a large class of the balanced rings of Camillo which are both a specialization of Thrall’s QF l rings and a generalization of the uniserial rings of Köthe.

Mathematical Subject Classification
Primary: 16.50
Published: 1 August 1970
Kent Ralph Fuller